# SDR FDEA202202140291

- Difficulty date: February 14, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N842FD
- Make and model: Boeing 777FHT
- Aircraft serial: 38969
- Aircraft time: 41,583 hours, 6,310 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: 691W00172
- Condition: Unknown
- Location: 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA G-5710-T0366056A P2 RIGHT HAND LOWER CHORD INSTALLATION   ON STEP (10.E), MENTIONED IN EA, FASTENER WET INSTALL WITH BMS 5-95 SEALANT (GENERAL   PURPOSE SEALANT) COMPLIED WITH E.A # G-5710-T0366458.P2. TITLE : WING-BASIC WING STRUCTURE - CENTER   WING RING CHORD , FRONT SPAR LOWER CHORD AND WEB , LEFT HAND  AND RIGHT HAND   UNDERWING LONGERON INSPECTION / MODIFICATION- DEVIATION TO SB777-57A0122 RB.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. (WRI:57-10/6158 AND SNRM N00609 FOR   WORK DETAILS)
